# SDR IPXA2020013105589

- Difficulty date: January 15, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15 L/H T ANGLE IS CRACKED AT STA. 1341.REMOVED, FABRICATED AND REPLACED T ANGLE AT STA. 1341 IAW DWG. AEA7568 AND SRM 51-3101. (MINOR)
